Systoles et applications selon Gromov

Marcel Berger

Séminaire Bourbaki (1992-1993)

  • Volume: 35, page 279-310
  • ISSN: 0303-1179

How to cite


Berger, Marcel. "Systoles et applications selon Gromov." Séminaire Bourbaki 35 (1992-1993): 279-310. <>.

author = {Berger, Marcel},
journal = {Séminaire Bourbaki},
keywords = {systole; isoperimetric inequality},
language = {fre},
pages = {279-310},
publisher = {Société Mathématique de France},
title = {Systoles et applications selon Gromov},
url = {},
volume = {35},
year = {1992-1993},

AU - Berger, Marcel
TI - Systoles et applications selon Gromov
JO - Séminaire Bourbaki
PY - 1992-1993
PB - Société Mathématique de France
VL - 35
SP - 279
EP - 310
LA - fre
KW - systole; isoperimetric inequality
UR -
ER -


  1. BIBLIOGRAPHIE R. Accola - Differential and extremal lengths on Riemann surfaces, Proc. Nat. Acad. Sci. USA46 (1960), 540-543. Zbl0093.07801MR118829
  2. K. Ball - A lower bound for the optimal density of lattice packings, Duke Math. Journal68 (1992), 217-222 in Research Notices. Zbl0776.52006MR1191572
  3. C. Bavard - Inégalités isosystoliques conformes pour la bouteille de Klein, Geometriae Dedicata (1988), 146-166. MR1144618
  4. R. Benedetti and C. Petronio - Lectures on hyperbolic geometry, Universitext, Springer, 1992. Zbl0768.51018MR1219310
  5. M. Berger - Lecture on geodesics in Riemannian Geometry, Tata Institute of Fundamental Research, 1965. Zbl0165.55601MR215258
  6. M. Berger - "Du côté de chez Pu", Ann. Scient. Éc. Norm. Sup.5 (1972), 1-44. Zbl0227.52005MR309008
  7. M. Berger, P. Gauduchon et E. Mazet - Le spectre d'une variété riemannienne, Lecture Notes in Mathematics, Springer, 1971. Zbl0223.53034MR282313
  8. A. Besse - Manifolds all of whose geodesics are closed, Springer, 1978. Zbl0387.53010MR496885
  9. C. Blatter - Über Extremallänge auf geschlossenen Flächen, Comment. Math. Helvetici35 (1961), 153-168. Zbl0107.28404MR131539
  10. J. Bourgain and V. Milman - New volume ratio properties for convex symmetric bodies in Rn, Inventiones Math.88 (1987), 319-340. Zbl0617.52006MR880954
  11. J.-P. Bourguignon, P. Li and S.T. Yau - Upper bound of the first eigenvalue for algebraic submanifolds, à paraître (1993). Zbl0814.53040MR1282367
  12. R. Bryant - On extremal graphs with specified Lagrangians in Recent advances in differential geometry, Symposia Mathematica, INDAM (Roma), 1994. 
  13. P. Buser and P. Sarnak - On the period matrix of a Riemann surface of large genus, 1992. Zbl0814.14033
  14. E. Calabi - Extremal isosystolic metrics for compact surfaces, à paraître, 1993. Zbl0884.58029
  15. B. Colbois and J. Dodziuk - Riemannian metrics with large λ1, à paraître (1993). Zbl0820.58056
  16. J.H. Conway and N.J.A. Sloane - Shere Packings, Lattices and Groups, Springer, 1988. Zbl0634.52002MR920369
  17. H. Federer - Real fiat chains, cochains and variational problems, Indiana Univ. Math. J.24, 1974, 351-407. Zbl0289.49044MR348598
  18. M. Gromov - Filling Riemannian manifolds, J. of Diff. Geometry18 (1983), 1-147. Zbl0515.53037MR697984
  19. M. Gromov - Metric invariants of Kähler manifolds, preprint IHES (1992a). Zbl0888.53047
  20. M. Gromov - Systoles and intersystolic inequalities (1992 b). Zbl0877.53002
  21. M. Gromov - À paraître (1993). 
  22. M. Gromov, J. Lafontaine et P. Pansu - Structures métriques pour les variétés riemanniennes, Cedic-Nathan, 1981. Zbl0509.53034MR682063
  23. P. Gruber and C. Lekerkerker - Geometry of numbers, North-Holland, 1987. Zbl0611.10017MR1242995
  24. J. Hebda - Some lower bounds for the area of surfaces, Invent. Math.65 (1982), 485-491. Zbl0482.53028MR643566
  25. G. Kabajanski and V. Levenstein - Bounds for packings on a sphere and in space, Problems of Information Transmission14 (1978), 1-17. MR305908
  26. B. Lawson - The stable homology of a flat torus, Math. Scand.36 (1975), 49-73. Zbl0346.53040MR460708
  27. J. Oesterlé - Empilements de sphères, Astérisque, Séminaire Bourbaki189- 190 (1990), 375-398. Zbl0731.52005MR1099882
  28. P. Pu - Some inequalities in certain nonorientable manifolds, Pacïfic J. Math.2 (1952), 55-71. Zbl0046.39902MR48886
  29. R. Thom - Quelques propriétés globales des variétés différentiables, Comment. Math. Helv.28 (1954), 17-86. Zbl0057.15502MR61823

Citations in EuDML Documents

  1. Chady El Mir, Jacques Lafontaine, The systolic constant of orientable Bieberbach 3-manifolds
  2. Ivan K. Babenko, Forte souplesse intersystolique de variétés fermées et de polyèdres
  3. Chady El Mir, Géométrie systolique et métriques polyèdrales sur les 3-variétés de Bieberbach
  4. Ivan K. Babenko, Géométrie systolique des variétés de groupe fondamental 𝐙 2
  5. Ivan Babenko, Mikhail Katz, Systolic freedom of orientable manifolds
  6. Stéphane Sabourau, Filling Radius and Short Closed Geodesics of the 2 -Sphere
  7. Guillaume Bulteau, Géométrie systolique et technique de régularisation

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.